Fiscal Insurance and Debt Management in OECD Economies

Scott, A and Faraglia, E and Marcet, A (2008) Fiscal Insurance and Debt Management in OECD Economies. Economic Journal, 118 (527). pp. 363-386. ISSN 1468-0297

Full text not available from this repository.
Official URL: http://doi.wiley.com/10.1111/j.1468-0297.2007.0212...
Item Type: Article
Subject Areas: Economics
DOI: 10.1111/j.1468-0297.2007.02125.x
Date Deposited: 16 May 2016 13:25
Last Modified: 17 Feb 2017 14:14
URI: http://lbsresearch.london.edu/id/eprint/214

Actions (login required)

Edit Item Edit Item

Statistics

Altmetric